Ukrainian Mathematical Journal

, Volume 38, Issue 6, pp 576–579 | Cite as

Asymptotic near-periodicity and compactifying representations of semigroups

  • Vu Kuok Fong


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    A. Lasota, T. Y. Li, and J. A. Yorke, “Asymptotic periodicity of the iterates of Markov operators,” Trans. Am. Math. Soc,286, No. 2, 751–764 (1984).Google Scholar
  2. 2.
    M. Yu. Lyubich and Yu. I. Lyubich, “Spectral theory of near-periodic representations of semigroups,” Ukr. Mat. Zh.,36, No. 5, 632–636 (1984).Google Scholar
  3. 3.
    Yu. I. Lyubich, Introduction to the Theory of Banach Representations of Groups [in Russian], Vysshaya Shkola, Kharkov (1985).Google Scholar
  4. 4.
    M. S. Brodskii and D. P. Mil'man, “On the center of a convex set,” Dokl. Akad. Nauk SSSR,59, No. 5, 837–840 (1948).Google Scholar
  5. 5.
    N. Dunford and J. T. Schwartz, Linear Operators (General Theory), Wiley (1958).Google Scholar
  6. 6.
    M. G. Krein and M. A. Rutman, “Linear operators leaving a cone in a Banach space invariant,” Usp. Mat. Nauk,3, No. 1, 3–95 (1948).Google Scholar

Copyright information

© Plenum Publishing Corporation 1987

Authors and Affiliations

  • Vu Kuok Fong
    • 1
  1. 1.Kharkov UniversityUSSR

Personalised recommendations